# SDR R61A201403220444

- Difficulty date: March 22, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 16,354 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE FOUND A 0.365" CRACK ON THE LT HORIZONTAL L/E STABILIZER IN THE SECOND RIB FROM THE INBD SIDE.  MAINTENANCE REPAIRED THE RIB IAW ETD 2014-170-024692.
